Osaka Journal of Mathematics

On a martingale method for symmetric diffusion processes and its applications

Masayoshi Takeda

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 26, Number 3 (1989), 605-623.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200781700

Mathematical Reviews number (MathSciNet)
MR1021434

Zentralblatt MATH identifier
0717.60090

Subjects
Primary: 60J60: Diffusion processes [See also 58J65]
Secondary: 31C25: Dirichlet spaces 60J45: Probabilistic potential theory [See also 31Cxx, 31D05]

Citation

Takeda, Masayoshi. On a martingale method for symmetric diffusion processes and its applications. Osaka J. Math. 26 (1989), no. 3, 605--623. https://projecteuclid.org/euclid.ojm/1200781700


Export citation